# SDR USAA990795

- Difficulty date: August 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N349US
- Make and model: Boeing 737301
- Aircraft serial: 23552
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 809
- Part time: 35,396 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - ON PARKED, OUT OF TIME AIRCRAFT, FOUND 1.5 INCH CRACK AT STR 22R, STA 809.  INSTALLED DOUBLER PER SRM 53-00-01.  (X)
